Next Article in Journal
Teacher Professional Development in STEM Education: An Integrated Approach with Real-World Scenarios in Portugal
Next Article in Special Issue
A Novel Optical-Based Methodology for Improving Nonlinear Fourier Transform
Previous Article in Journal
Protection Strategy Selection Model Based on Genetic Ant Colony Optimization Algorithm
Previous Article in Special Issue
Proper ARMA Modeling and Forecasting in the Generalized Segre’s Quaternions Domain
 
 

Order Article Reprints

Journal: Mathematics, 2022
Volume: 10
Number: 3939

Article: Nonlinear Frequency-Modulated Waveforms Modeling and Optimization for Radar Applications
Authors: by Zhihuo Xu, Xiaoyue Wang and Yuexia Wang
Link: https://www.mdpi.com/2227-7390/10/21/3939

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop